Review: could Quetiapine fumarate cause Chronic lymphocytic leukemia (cll)?
Summary: there is no Chronic lymphocytic leukemia (cll) reported by people who take Quetiapine fumarate yet.
We study 4,704 people who have side effects while taking Quetiapine fumarate from FDA and social media. Find out below who they are, when they have Chronic lymphocytic leukemia (cll) and more.
You are not alone: join a mobile support group for people who take Quetiapine fumarate and have Chronic lymphocytic leukemia (cll) >>>
Quetiapine fumarate has active ingredients of quetiapine fumarate. It is often used in bipolar disorder. (latest outcomes from 4,947 Quetiapine fumarate users)
Chronic lymphocytic leukemia (cll)
Chronic lymphocytic leukemia (cll) (childhood blood cancer of white blood cells) has been reported by people with high blood pressure, actinic keratosis, hypogonadism, heart palpitations, emphysema. (latest reports from 63 Chronic lymphocytic leukemia (cll) patients)
On Jan, 29, 2015: No report is found
Do you have Chronic Lymphocytic Leukemia (cll) while taking Quetiapine Fumarate?
You are not alone! Join a mobile support group:
- support group for people who take Quetiapine fumarate
- support group for people who have Chronic Lymphocytic Leukemia (cll)
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Quetiapine fumarate, Chronic lymphocytic leukemia (cll)
You may be interested at these reviews (Write a review):
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Bipolar patient extremely violent on seraquel
I have been diagnosed bipolar for over 10 years. 3 years ago I was taken off of topamax and my seraquel was upped to 300 mg from 100 because I was pregnant. I was very violent! Punching, breaking stuff, in jail, in the psych ward. Yes pregnancy and bipolar are not a perfect combination. I too thought it was the hormones. My husband and split several times over me punching him. We moved to a state cross country so there was no more family drama. Nothing worked! Over the last 3 years my life has been hell! I happen to run out of my seroquel (tg) it took 2 weeks to arrive. In that time my body went thru horrible withdrawals. I vowed I wouldn't take it any longer. I've been seraquel free for 2 months. I'm now on gabapentin and proud to say I have no anger issues! Not 1 punch has
been thrown. I feel like a totally different person.
- Seroquel and iron deficiency?
I've been taking Seroquel for about four year, I have been having symptoms similar to hypothyroidism, and just found out I have an iron deficiency. The doctor said my platelets are smaller than average, and it is possible that my grandmother is anemic. But in trying to study Seroquel I kept finding things that made me wonder if Seroquel could be linked to iron deficiency.
- Transition from mirtazapine to cymbalta (bipolar ii) 6 week duration taken in conjunction with seroquel, propranalol and implanon
In early September I approached my Psychiatrist to report that I was having sleep paralysis episodes as well as insatiable appetite. I had put on about 20lb in the space of 6 months since the sleep paralysis started.
My Psychiatrist opted to wean me off the Mirtazapine and onto Cymbalta. I have now been on 60mg of Cymbalta for about 4 weeks and completely titrated off the Mirtazapine.
I have noted that since switching to Cymbalta that I no longer have the insatiable appetite, nor have I had any further sleep paralysis episodes (though I have had a brain MRI to rule out any physiological issues - yet to receive results).
I have noticed that I have had mild to moderate rolling nausea with the Cymbalta and that I now have food aversions. Food does not interest me as much anymore and I find that certain foods (mostly processed snacks) are no longer palatable. I also find that I become full after much smaller meal portions.
I have found that I can no longer drink wine or spirits because they now taste awful however I can still tolerate certain brands of beer. I also no longer enjoy drinking cola.
I am also on the Implanon Implant. I have had this implant inserted for about 12 months and my cycles have been rather regular. Since starting the Cymbalta I have had some breakthrough bleeding yet my periods have not been as painful, though they have been heavier and longer.
My Psychiatrist will commence titrating me off the Seroquel in about two weeks and onto Topamax as it is his belief it will be less sedating than the Seroquel and that it will hopefully help as a mood stabiliser, treat my migraines and allow me to come off the Propranolol. he also hopes that I am able to loose some of the weight gained since the sleep paralysis episodes started.
As a side note regarding the Propranolol, I have naturally low blood pressure and I find while Propranalol is generally an effective migraine prophylactic, (I do get some breakthrough migraines) it does make my blood pressure even lower which leads to dizziness and faintness when I stand up too quickly from a recumbent position.
- Hemolytic anemia caused by garcinia cambogia?
After taking garcinia cambogia (Whote Body Research) 2-3 times a day, 30 minutes before major meals, my hemoglobin rose to a 6-year high, first time since being diagnosed with autoimmune hemolytic anemia, cause never diagnosed, but with underlying remission-stage CLL.
More reviews for: Quetiapine fumarate, Chronic lymphocytic leukemia (cll)
Comments from related studies:
From this study (1 day ago):
Chronic diarrhea with bile, dehydration, weakness, pain at times in upper right side of abdomen
From this study (1 day ago):
seroquel had negative effects, induced panic attacks
used marijuana recreationally for a year, stopped after a come-down induced panic-like thoughts for the first time since childhood
From this study (4 days ago):
I have chronic fatigue syndrome, fibromyalgia, GERD, IBS, Bipolar 2, PTSD. High levels of anxiety and depression, hypomanic states at times. Hospitalization has been required multiple times to alter drugs. Abuse and overuse of drugs, mixing drugs has been ongoing for 9 weeks. Detox program starting.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.